MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; WALKER, MECHANICAL

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; WALKER, MECHANICAL
Model Number 10215BL-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user, who stated that while using the rollator, there was an unidentified "issue with the wheel," causing him to fall.He reported that he was unable to get his hands out of the handles fast enough during the fall and dislocated both arms from the shoulder sockets.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare evaluated the device.The unit shows signs of heavy wear.Rust present on handles, wheels and parts of frame.Customer complained of wheels and brake design issues which resulted in a fall.The wheels and brakes were tested on the returned unit.No issues were present with the wheels after these tests were detected.An observation was made with the right brake handle.When pressing down the brakes with the right brake handle, the brakes would not stop the wheel from moving.This was due to the excessive wear on the back right wheel that prevented the brake lever from contacting the wheel.In the instruction manual, drive recommends user's perform periodic visual inspections, to ensure that all parts and hardware are secure, that components are in good working order and not worn, torn, frayed, or loose, and that there are no obstructions or impediments to normal, safe operation.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city jiangsu, 21442 1
CH  214421
MDR Report Key21303557
Report Number2438477-2025-00010
Device Sequence Number20894037
Product Code ITJ
UDI-Device Identifier00822383100647
UDI-Public(01)00822383100647
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
Report Date (Section F) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10215BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/09/2025
Device Age1 YR
Event Location Home
Date Report to Manufacturer02/19/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight197 KG
Date Report Sent to FDA02/19/2025